# SDR DALA2016051404005

- Difficulty date: May 12, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT S26R BETWEEN BS 1360 AND BS 1380 CORRODED.  FOUND TO BE OUT OF LIMITS. FABRICATED NEW INTERCOSTAL AND INSTALLED IAW SRM AND DWG.
